RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 6, Pages 810–815 (Mi mz1226)  

This article is cited in 7 scientific papers (total in 7 papers)

Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics

A. I. Degtyareva, V. I. Zvonilovb

a Bilkent University
b Syktyvkar State University

DOI: https://doi.org/10.4213/mzm1226

Full text: PDF file (512 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:6, 670–674

Bibliographic databases:

UDC: 512.772+515.165.4
Received: 04.11.1998
Revised: 17.05.1999

Citation: A. I. Degtyarev, V. I. Zvonilov, “Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics”, Mat. Zametki, 66:6 (1999), 810–815; Math. Notes, 66:6 (1999), 670–674

Citation in format AMSBIB
\Bibitem{DegZvo99}
\by A.~I.~Degtyarev, V.~I.~Zvonilov
\paper Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 6
\pages 810--815
\mathnet{http://mi.mathnet.ru/mz1226}
\crossref{https://doi.org/10.4213/mzm1226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756594}
\zmath{https://zbmath.org/?q=an:0991.14021}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 6
\pages 670--674
\crossref{https://doi.org/10.1007/BF02674324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1226
  • https://doi.org/10.4213/mzm1226
  • http://mi.mathnet.ru/eng/mz/v66/i6/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Degtyarev, A, “Real Enriques surfaces”, Real Enriques Surfaces, 1746 (2000), VII  crossref  mathscinet  isi
    3. V. A. Krasnov, “The topological type of the Fano surface of a real three-dimensional $M$-cubic”, Izv. Math., 69:6 (2005), 1137–1167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. A. Krasnov, “Rigid isotopy classification of real three-dimensional cubics”, Izv. Math., 70:4 (2006), 731–768  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. A. Krasnov, “The topological classification of Fano surfaces of real three-dimensional cubics”, Izv. Math., 71:5 (2007), 863–894  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. A. Krasnov, “Topological Classification of Real Three-Dimensional Cubics”, Math. Notes, 85:6 (2009), 841–847  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Kulkarni A., Ren Yu., Namin M.S., Sturmfels B., “Real Space Sextics and Their Tritangents”, Issac'18: Proceedings of the 2018 Acm International Symposium on Symbolic and Algebraic Computation, Assoc Computing Machinery, 2018, 247–254  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:61
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019